MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2006098
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the distributor that, during the procedure to treat stones, when the console is started it turns off during auto-test and then starts again.This happens every time.The lvps and the charger were changed, but the issue has not resolved.The voltage output of the lvps is correct at 380 volts.The distributor is requesting advice on what to change or check on the console to resolve the issue.The patient had been sedated with general anesthesia prior to the procedure.The procedure was then cancelled.This event is being reported for an aborted/cancelled procedure with a patient under general anesthesia.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, media inspection of video provided by the customer shows the console turning off when the auto-test on the console starts.The console was serviced at the facility by the customer.The customer disconnected the fan that was connected to the cpu board, and then the console started normally without any problems.Another fan the customer had was connected to the console, and it started normally.Based on the information provided, it is likely that the fan was defective and could have resulted in the reported event.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18905474
Report Number2124215-2024-15551
Device Sequence Number7876737
Product Code GEX
UDI-Device Identifier07290109145990
UDI-Public07290109145990
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006098
Device Catalogue NumberGA-2006098
Device Lot Number0000000345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown